MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was not returned for evaluation.Dhrs were reviewed and no records confirming the defect were observed.Archival samples meet requirements of specification.10 pen needles from archival sample were randomly selected for testing.Pen needles from archival sample were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Fluid flow was obtained in all tested pen needles.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.If product involved in complaint is returned, arkray will send to manufacturer for testing and file a follow-up report when evaluation is complete.
 
Event or Problem Description
Customer says he places the pen needle on the pen, releases some of it to let out the air, and then places the pen needle in his skin.Most of the insulin is injected, but occasionally the flow of the insulin is compromised and not all of it comes out, and occasionally 10ml is left and will not come out.Caller states that 10-12 needles from the box has had this issue.Replaced devices and sent rl.
 
Additional Manufacturer Narrative
Customer returned complaint pen needles.The pen needle without the seal was visually inspected.Bent needle and damage on the inside of the hub were observed.They are characteristic to the marks left after incorrect assembly.User error, incorrect assembly.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key9921340
Report Number1832816-2020-00010
Device Sequence Number3257296
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberZ58W3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1